MAUDE Adverse Event Report: Exactech, Inc. NV GXL LNR, LIPPED, 28MM ID, GROUP 1 CUPS; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

Exactech, Inc. NV GXL LNR, LIPPED, 28MM ID, GROUP 1 CUPS; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 132-28-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Granuloma (1876); Pain (1994); Osteolysis (2377)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 8 years after implantation of a left total hip prosthesis, the patient developed groin discomfort that progressed to pain.Radiographic imaging and bone scan findings did not indicate loosening of the prosthetic components.However, a large granulomatous lesion was identified in the region of implant wear and was associated with suspected polyethylene wear.The patient underwent revision surgery.During the procedure, the granuloma was excised, and the bearing surface components were replaced.The metal implant components were reported to be well-fixed and well-integrated with the surrounding bone.Areas of osteolysis were reconstructed using allograft bone graft material.No further information is available.

Brand Name
NV GXL LNR, LIPPED, 28MM ID, GROUP 1 CUPS
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 ct
gainesville, FL 32653
+1(352)377-1140
MDR Report Key50670175
Report Number1038671-2026-01141
Device Sequence Number21139198
Product Code JDI
UDI-Device Identifier10885862023155
UDI-Public10885862023155
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2021
Device Catalogue Number132-28-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured03/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown